# SDR VNAA0706001

- Difficulty date: June 3, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 8,073 hours, 8,155 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 03230H2308
- Condition: Failed
- Location: Cockpit
- Part time: 8,073 hours, 8,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ON CLIMBOUT OF HSV THE RIGHT HAND SIDE WINDOW BROKE.  CREW ELECTED TO RETURN TO HSV AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND SIDE WINDOW DUE TO INNER PANE SPIDER WEB CRACKS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 56-12-01-400-801.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
